On Some Results for an Impulsive Neutral Integro-Differential Equations with Deviated Arguments in Banach Spaces

Venkatesh Usha and Mani Mallika Arjunan

The purpose of this paper is to study the existence of solutions of Impulsive Neutral Integro-Differential System (INIDS) with deviated arguments by using Krasnoselskii's fixed point theorem, fractional powers of operators and the Banach contraction principle. At last, an example is also provided to illustrate the obtained results.

Volume 11 | 12-Special Issue

Pages: 435-460

DOI: 10.5373/JARDCS/V11SP12/20193239